IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Natural Language Understanding and Models of Communication (NLC) [schedule] [select]
Chair Takeshi Sakaki (Hottolink)
Vice Chair Mitsuo Yoshida (Toyohashi Univ. of Tech.), Kazutaka Shimada (Kyushu Inst. of Tech.)
Secretary Yasuhiko Watanabe (Ryukoku Univ.), Ryuichiro Higashinaka (NTT)
Assistant Takeshi Kobayakawa (NHK), Hiroki Sakaji (Univ. of Tokyo)

Special Interest Group on Document Communication (IPSJ-DC) [schedule] [select]
Chair Michiko Oba (Hitachi)
Secretary Akira Suganuma (Kyushu Univ.)

Conference Date Thu, Sep 6, 2018 10:00 - 18:00
Fri, Sep 7, 2018 10:00 - 18:30
Topics The Thirteenth Text Analytics Symposium 
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on NLC.

Thu, Sep 6 AM  Opening Address
10:00 - 10:10
  - Opening
Thu, Sep 6 PM 
10:10 - 11:40
(1)
NLC
10:10-10:35 An Evaluation Method for Estimating the Degree of Difficulty to Extract Writer's Emotion based on Response Time in Annotating Emotion NLC2018-9 Sanae Yamashita, Yasushi Kami (NIT, Akashi College), Eri Kato, Takeshi Sakai, Noriyuki Okumura (Otemae Univ.)
(2)
NLC
10:35-11:00 Target Detection for Sarcasm Identification NLC2018-10 Satoshi Hiai, Kazutaka Shimada (Kyutech)
(3)
NLC
11:00-11:25 NLC2018-11
  - Discussion Time
  11:40-13:10 Lunch Break ( 90 min. )
Thu, Sep 6 PM 
13:10 - 14:40
(4)
NLC
13:10-13:35 A Consideration on Analysis of Interaction Analysis Using Japanese Learner's Conversation Database and Analysis of Dialogue collapse
-- Toward detection of dialog crash and application to dialog system --
NLC2018-12
Hiromitsu Ota (OUJ)
(5)
NLC
13:35-14:00 Text analytics, sound analytics, cognitive science and search engine NLC2018-13 Tabuchi, Ryuji (Mint PhEdIns)
(6)
NLC
14:00-14:25 A Hybrid Text/Data Analytics for Insight Marketing NLC2018-14 Makoto Ichise (NTT DOCOMO)
  - Discussion Time
  14:40-14:50 Break ( 10 min. )
Thu, Sep 6 PM 
14:50 - 16:20
(7)
NLC
14:50-15:30 [Invited Talk]
Lawyers and Language Processing Technology
-- The Future and Perspective of Corporate Legal Affairs that LegalForce Aims for --
NLC2018-15
Ruka Funaki (LegalForce)
  15:30-15:40 Break ( 10 min. )
(8)
NLC
15:40-16:20 [Invited Talk]
Analytics of analyst reports using natural language processing technology and machine learning NLC2018-16
Kenji Hiramatsu (IFIS)
  16:20-16:30 Break ( 10 min. )
Thu, Sep 6 PM 
16:30 - 18:00
(9)
NLC
16:30-16:55 Analysis of Relation Factors among Nations using News Articles NLC2018-17 Ryota Ikushima, Takeru Yokoi (TMCIT)
(10)
NLC
16:55-17:20 Word Sense Disambiguation Incorporating Auxiliary Context for Short Sentences NLC2018-18 Minoru Sasaki (Ibaraki Univ.)
(11)
NLC
17:20-17:45 Latent co-occurrence words graph extraction using sparse structure estimation
-- Comparison of word vectors between topic model and distributed representation --
NLC2018-19
Norimitsu Kubono, Nozomi Hiyoshi, Daiju Akashi (PERSOL CAREER)
  - Discussion Time
Fri, Sep 7 AM 
10:00 - 12:00
(12) 10:00-10:30  
(13) 10:30-11:00  
(14) 11:00-12:00  
  12:00-13:10 Lunch Break ( 70 min. )
Fri, Sep 7 PM 
13:10 - 14:40
(15)
NLC
13:10-13:35 Short text categorization with fine-tuning NLC2018-20 Kazuya Shimura, Jiyi Li, Fumiyo Fukumoto (Univ of Yamanashi)
(16)
NLC
13:35-14:00 Investigation of Features focusing on Interpretation for Metrical Analysis of Literary Text NLC2018-21 Shun Watanabe, Takeru Yokoi (TMCIT)
(17)
NLC
14:00-14:25 Knowledge exploration by combining machine learning and text mining
-- Content analysis of newspaper articles on Regional Branding --
NLC2018-22
Hirofumi Omori (Meisei Univ.)
  - Discussion Time
  14:40-15:00 Break ( 20 min. )
Fri, Sep 7 PM 
15:00 - 16:40
(18)
NLC
15:00-15:30 [Invited Lecture]
NLC2018-23
Zhang Peinan (CyberAgent)
(19)
NLC
15:30-16:00 [Invited Lecture]
NLC2018-24
Toru Shimizu (Yahoo Japan)
(20)
NLC
16:00-16:30 [Invited Lecture]
NLC2018-25
Hidetaka Kamigaito (TITECH)
  - QA
  16:40-16:50 Break ( 10 min. )
Fri, Sep 7 PM 
16:50 - 18:20
(21)
NLC
16:50-17:15 Detection of Food and Drink Expressions in Restaurant Review Services NLC2018-26 Yasutaka Shindoh (Digital Garage), Suzushi Tomori (Kyoto Univ.), Kohei Tomita (Kakaku.com), Atsunori Kanemura (Digital Garage), Shinsuke Mori (Kyoto Univ.)
(22)
NLC
17:15-17:40 Method to Extend Coverage of Domain Dictionary Based on Distributed Representations of Words NLC2018-27 Ryota Takagi, Kazuhiro Kazama (Wakayama Univ), Takeshi Sakaki (Hotto Link)
(23)
NLC
17:40-18:05 Extraction of causal information belong to business segments from securities reports NLC2018-28 Kaito Takano, Hiroyuki Sakai, Ryozo Kitajima (Seikei Univ.)
  - Discussion Time
Fri, Sep 7 PM  Closing Address
18:20 - 18:30
  - Closing Address

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
NLC Technical Committee on Natural Language Understanding and Models of Communication (NLC)   [Latest Schedule]
Contact Address  
IPSJ-DC Special Interest Group on Document Communication (IPSJ-DC)   [Latest Schedule]
Contact Address  


Last modified: 2018-07-20 17:26:10


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to NLC Schedule Page]   /   [Return to IPSJ-DC Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan